# SDR USAA950989

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Misaligned
- Location: Lt Mlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 1749 - LEFT MAIN GEAR RED LIGHT REMAINED ILLUMINATED WHEN GEAR SELECTED UP.  CYCLED GEAR AND BOTH MAIN GEAR RED LIGHTS ILLUMINATED ALONG WITH BOTH MAIN GEAR DOOR YELLOW LIGHTS.  FLIGHT RETURNED TO PIT WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE LANDING GEAR DOOR UPLOCK SWITCHES.  (M)
